# SDR SWAA001759

- Difficulty date: September 16, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 30,180 hours, 30,172 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6546921230
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT LWR CORNER ON FWD CARGO DOOR.  REMOVED AND REPLACED CARGO DOOR PER MM.
